# SDR AALA20150825015

- Difficulty date: August 14, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 48,507 hours, 19,550 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER WEB IN RT WW FWD BULKHEAD JUST INBD OF RBL 40.  REPAIRED BULKHEAD WEB BETWEEN RBL 25 & RBL 48 IAW SRM 57-10-10-2R-3 FIGURE 204 & EA 253881.
